# SDR BAQA093987

- Difficulty date: February 25, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N135MH
- Make and model: Urocop EC135T1
- Aircraft serial: 0131
- Aircraft time: 2,814 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 0319738340
- Part serial: 569T
- Condition: Unknown
- Location: Fuel System
- Part time: 190 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

200HR TIME CHANGE DUE, C/W AD 01-08-14(B).   FUEL MANIFOLD, REPLACED WITH SERVICABLE UNIT.  03/30/2004
